| Model Number |
265152 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient recently seen by doctor.Original surgery was done (b)(6) 2018.The patient's wife made mention that husband had been recently doing extenuous yard work.Glenosphere has obviously become dislodged from baseplate.Revision to take place (b)(6) 2021.